AMS eContent Search Results
Matches for: msc=(14.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Arthur Mattuck. On the symmetric product of a rational surface . Proc. Amer. Math. Soc. 21 (1969) 683-688. MR 0242829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arthur Mattuck. On symmetric products of curves . Proc. Amer. Math. Soc. 13 (1962) 82-87. MR 0136608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Gutwirth. An inequality for certain pencils of plane curves . Proc. Amer. Math. Soc. 12 (1961) 631-638. MR 0126759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1